MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Itching Sensation (1943); Muscular Rigidity (1968); Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary #pli 10, 20: evaluation determined that standard investigation is needed because it was reported that the patient's left side extensions were tethering.The reported information is an allegation that suggests a possible failure of a device, labeling, or packaging to meet specifications.An assessment of the source information indicates a potential relationship between the adverse event(s) reported and the alleged device failure.Assessment determined that there is not an existing formal investigation for the issue identified in this event.However, a new formal investigation is not possible, because there is inadequate information to initiate formal investigation activities; the root cause of why the patient's extensions were tethering is unknown.Concomitant medical products: product id: 37601, serial#: (b)(4), implanted: (b)(6) 2015, product type: implantable neurostimulator.Product id: 3708660, serial# (b)(4) implanted: (b)(6) 2015, explanted: (b)(6) 2016, product type: extension.Product id: 3708660, serial#: (b)(4), implanted: (b)(6) 2015, explanted: (b)(6) 2016, product type: extension.Product id: 37601, serial# (b)(4), implanted: (b)(6) 2015, product type: implantable neurostimulator.Other relevant device(s) are: product id: 3708660, serial/lot #: (b)(4), ubd: 23-oct-2018, udi#: (b)(4); product id: 3708660, serial/lot #: (b)(4), ubd: 23-oct-2018, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received that the left neck is still tight and sore over the extension wire.He does scratch the area.Extension site is very tight.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10055907
Report Number2649622-2020-09348
Device Sequence Number2848621
Product Code MHY
UDI-Device Identifier00613994749116
UDI-Public00613994749116
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2019
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1